# SDR FDEA201910102562

- Difficulty date: October 10, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 83,730 hours, 21,461 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050213
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, OUTBOARD FLAP INBOARD FORWARD HINGE (WING SIDE),  OUTBOARD ACTUATOR HOLE  BORE WAS CORRODED.   THE CORROSION WAS REWORKED, AND FOUND TO EXCEED LIMITS IAW CMM 57-44-08.  AN OVERSIZED BUSHING WAS FABRICATED AND INSTALLED IAW CMM 57-44-08, AND EA 1-5750-T0350113, PART 1, STEP 1D, AND STEP 1.  THE REPAIR WAS CLASSIFIED AS MINOR IAW GMM 6-2-100.
